MathSciNet Relay Station
MathSciNet bibliographic data
MR1039252 40H05 (42A16 46A45)
Buntinas, Martin; Tanović-Miller, Naza Absolute boundedness and absolute convergence in sequence spaces. Proc. Amer. Math. Soc. 111 (1991), no. 4, 967–979.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement